CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 18
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2019/03/05
Kirchhoff-type problems  Vanishing potentials  Schrodinger equation  Ground state solution  Asymptotic behaviour  
Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 19
Authors:  Lou, Zhenluo;  Weth, Tobias;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2019/03/05
Symmetry breaking  Morse index  Henon-Schrodinger system  Ground state solution  35B06  35J50  35J57  
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 3, 页码: 787-806
Authors:  Zhang, Zhitao;  Luo, Haijun
Favorite  |  View/Download:5/0  |  Submit date:2018/09/08
Nonlinear elliptic system  ground state solution  foliated Schwarz symmetric  asymptotic limits  
Uniqueness, existence and concentration of positive ground state solutions for Kirchhoff type problems in R-3 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 461, 期号: 1, 页码: 128-149
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kirchhoff type problems  Concentration  Schrodinger equation  Ground state solution  
Solutions of a class of Hamiltonian elliptic systems in R-N 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 362, 期号: 2, 页码: 338-349
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Variational methods  Ground state solution  Superlinear  Critical points  
On the existence of solutions for the Schrodinger-Poisson equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 346, 期号: 1, 页码: 155-169
Authors:  Zhao, Leiga;  Zhao, Fukun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ground state solution  variational methods  concentration-compactness principle  Pohozaev identity  
A note on solutions for asymptotically linear elliptic systems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2008, 卷号: 24, 期号: 3, 页码: 511-522
Authors:  Zhao, Lei-ga;  Zhao, Fu-kun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
elliptic system  ground state solution  variational methods  concentration-compactness principle